Pack of 4 for the UPC: 300450192042 For people who don't fool around with pain. Active Ingredients: 1 Teaspoon: Ibuprofen (NSAID Nonsteroidal Anti-Inflammatory Drug) 100 mg Inactive Ingredients: Acesulfame Potassium; Anhydrous Citric Acid; D&C Yellow #10; FD&C Red #40; Flavors; Glycerin; Polysorbate 80; Pregelatinized Starch; Purified Water; Sodium Benzoate; Sucrose; Xanthan Gum Uses: Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache. Reduces fever. For ages 2 to 11. Lasts up to 8 hours. Alcohol free.
Manufacturer | - |
---|---|
Brand | Motrin |
Item model number | - |
Color | - |
Weight | - |
Height | - |
Depth | - |
Product Id | 456115 |
---|---|
User Reviews and Ratings | 5 (34 ratings) 5 out of 5 stars |
UPC | 191565052488 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Motrin Children's Ibuprofen Oral Suspension, Original Berry 4 oz (Pack of 4)
Reviews: 34
Ratings:
(34)
Price:
$30.98
on
![]() |
34 | (5) |
$30.98
on
![]() |